Free
Education  |   November 1983
Catastrophic Pulmonary Vasoconstriction Associated with Protamine Reversal of Heparin
Author Affiliations & Notes
  • Edward Lowenstein, M.D
    *
  • William E. Johnston, M.D
  • Demetrios G. Lappas, M.D
  • Michael N. D'Ambra, M.D
    §
  • Robert C. Schneider, M.D
  • Willard M. Daggett, M.D
    *, *
  • Cary W. Akins, M.D.
  • Daniel M. Philbin, M.D
  • *Professor, Harvard Medical School, Anesthetist, Massachusetts General Hospital
  • †Fellow in Cardiac Anesthesia, Massachusetts General Hospital
  • ‡Associate Professor, Harvard Medical School, Associate Anesthetist, Massachusetts General Hospital
  • §Instructor, Harvard Medical School, Assistant in Anesthesia, Massachusetts General Hospital
  • ¶Assistant Professor, Harvard Medical School, Assistant in Anesthesia, Massachusetts General Hospital
  • *, *Professor of Surgery, Harvard Medical School, Visiting Surgeon, Massachusetts General Hospital
  • †Assistant Professor, Harvard Medical School, Assistant in Surgery, Massachusetts General Hospital
Article Information
Education
Education   |   November 1983
Catastrophic Pulmonary Vasoconstriction Associated with Protamine Reversal of Heparin
Anesthesiology 11 1983, Vol.59, 470-472. doi:
Anesthesiology 11 1983, Vol.59, 470-472. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large